# SDR DHL2004780504

- Difficulty date: September 9, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 59,986 hours, 32,166 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C" CHECK AT FLIGHTSTAR AIRCRAFT SERVICES IN JACKSONVILLE FLORIDA, THE FOLLOWING DISCREPANIES WERE NOTED; LT WING L/E CAVITY WS 301 HAS NR 1 KRUGER FLAP ACT OB LOWER MOUNT BRACKET CORNER CRACKED.  REMOVED BRACKET, FABRICATED NEW ONE (BRACKET) FROM 7075T6 .063 PO NR 900861 DIM 7' X 3 1/2" AND TREATED, PRIMED AND INSTALLED BRACKET IAW B727 SRM 51-40-3, 51-10-2 AND 51-30-2
